Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1999, Volume 54, Issue 1(325), Pages 257–258 (Mi umn126)  

This article is cited in 7 scientific papers (total in 8 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Discrete Lagrangian systems on graphs. Symplectic-topological properties

S. P. Novikov, A. S. Schwarz

University of Maryland

DOI: https://doi.org/10.4213/rm126

Full text: PDF file (210 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1999, 54:1, 258–259

Bibliographic databases:

MSC: 58F05, 58E15
Accepted: 10.12.1998

Citation: S. P. Novikov, A. S. Schwarz, “Discrete Lagrangian systems on graphs. Symplectic-topological properties”, Uspekhi Mat. Nauk, 54:1(325) (1999), 257–258; Russian Math. Surveys, 54:1 (1999), 258–259

Citation in format AMSBIB
\Bibitem{NovSch99}
\by S.~P.~Novikov, A.~S.~Schwarz
\paper Discrete Lagrangian systems on graphs. Symplectic-topological properties
\jour Uspekhi Mat. Nauk
\yr 1999
\vol 54
\issue 1(325)
\pages 257--258
\mathnet{http://mi.mathnet.ru/umn126}
\crossref{https://doi.org/10.4213/rm126}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1706803}
\zmath{https://zbmath.org/?q=an:0952.37011}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1999RuMaS..54..258N}
\transl
\jour Russian Math. Surveys
\yr 1999
\vol 54
\issue 1
\pages 258--259
\crossref{https://doi.org/10.1070/rm1999v054n01ABEH000126}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000082670200013}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0000854958}


Linking options:
  • http://mi.mathnet.ru/eng/umn126
  • https://doi.org/10.4213/rm126
  • http://mi.mathnet.ru/eng/umn/v54/i1/p257

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “Sergei Petrovich Novikov (on his 60th birthday)”, Russian Math. Surveys, 54:1 (1999), 1–7  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    2. L. O. Chekhov, “A spectral problem on graphs and $L$-functions”, Russian Math. Surveys, 54:6 (1999), 1197–1232  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. Bobenko, AI, “Integrable systems on quad-graphs”, International Mathematics Research Notices, 2002, no. 11, 573  crossref  mathscinet  zmath  isi  elib
    4. Bobenko, AI, “Hexagonal circle patterns and integrable systems: Patterns with the multi-ratio property and lax equations on the regular triangular lattice”, International Mathematics Research Notices, 2002, no. 3, 111  crossref  mathscinet  zmath  isi  elib
    5. Tempesta P., “Discretization of nonlinear evolution equations over associative function algebras”, Nonlinear Analysis-Theory Methods & Applications, 72:7–8 (2010), 3237–3246  crossref  mathscinet  zmath  isi  scopus  scopus
    6. P. G. Grinevich, S. P. Novikov, “Discrete $SL_n$-connections and self-adjoint difference operators on two-dimensional manifolds”, Russian Math. Surveys, 68:5 (2013), 861–887  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    7. Tempesta P., “Integrable Maps From Galois Differential Algebras, Borel Transforms and Number Sequences”, J. Differ. Equ., 255:10 (2013), 2981–2995  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    8. Cassatella-Contra G.A., Manas M., Tempesta P., “Singularity Confinement For Matrix Discrete Painlevé Equations”, Nonlinearity, 27:9 (2014), 2321–2335  crossref  mathscinet  zmath  isi  scopus  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:581
    Full text:297
    References:71
    First page:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021